am taking mirtazapine for severe anxiety and panic attacks . It has definately helped but i am always dizzy and wonder when this will ever go away. In the last 2 weeks the doc has upped my dose from 30mg to 45 saying that the dizziness is still being caused by anxiety , i feel like the dizziness could be a side affect from the drug.
Yes, unfortunately dizziness is the side effect of taking mirtazapine, around 7% people who take this med have complained of this side effect.
Mirtazapine will not work if you stop taking it & the side effects should also should go away once the med is eliminated from the system, it is recommended to speak to your doc who prescribed the med either for a remedy to this side effect or to prescribe an alternate, hope the info helps? Above all be well & safe!
Hi, dizziness it is a common side effect of the medication.Before answering I checked in 4 different sites. So you are right. The more they increase your dose the stronger the s.effect will be.
Talk to your doctor ( he sounds like he does not care too much about humanity... people like us..their patients)
Take care, and be carefull specially when you walk!!
Hello tayz55. I'm currently on mirtazapine, have been for almost three years. I agree with maso, its not normal. I'm answering this question all be it answered some time ago, My current dose is 135mg, and I've not one time, felt the least bit dizzy. Hopeing that other people might read your question and not to have to put up feeling dizzy for two months. Very best to you,
hi, I"ve been taking mirtazapine 30mg for one day and experiencing alot of dizziness and spaciness. The pharmacist says on second day to only take 15mg and I should feel better. Is that true? Gonna try the 15mg tonight. Hope the dizziness is gone the next day.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.